The universal covering map in o-minimal expansions of groups

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

EDMUNDO, Mário J., Pantelis E. ELEFTHERIOU, Luca PRELLI, 2013. The universal covering map in o-minimal expansions of groups. In: Topology and its Applications. Elsevier. 160(13), pp. 1530-1556. ISSN 0166-8641. eISSN 1879-3207. Available under: doi: 10.1016/j.topol.2013.05.025

@article{Edmundo2013-08unive-49644, title={The universal covering map in o-minimal expansions of groups}, year={2013}, doi={10.1016/j.topol.2013.05.025}, number={13}, volume={160}, issn={0166-8641}, journal={Topology and its Applications}, pages={1530--1556}, author={Edmundo, Mário J. and Eleftheriou, Pantelis E. and Prelli, Luca} }

<rdf:RDF xmlns:dcterms="" xmlns:dc="" xmlns:rdf="" xmlns:bibo="" xmlns:dspace="" xmlns:foaf="" xmlns:void="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dc:rights>terms-of-use</dc:rights> <dspace:isPartOfCollection rdf:resource=""/> <dcterms:issued>2013-08</dcterms:issued> <dc:date rdf:datatype="">2020-05-26T12:20:48Z</dc:date> <dc:contributor>Edmundo, Mário J.</dc:contributor> <dc:creator>Prelli, Luca</dc:creator> <dcterms:isPartOf rdf:resource=""/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Eleftheriou, Pantelis E.</dc:contributor> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="">2020-05-26T12:20:48Z</dcterms:available> <dc:creator>Edmundo, Mário J.</dc:creator> <dc:contributor>Prelli, Luca</dc:contributor> <dcterms:abstract xml:lang="eng">In this paper we study locally definable manifolds and we prove: (i) the existence of universal locally definable covering maps; (ii) invariance results for locally definable covering maps, o-minimal fundamental groups and fundamental groupoids; (iii) monodromy equivalence for locally constant o-minimal sheaves; (iv) classification results for locally definable covering maps; (v) o-minimal Hurewicz and Seifert–van Kampen theorems.</dcterms:abstract> <dcterms:title>The universal covering map in o-minimal expansions of groups</dcterms:title> <bibo:uri rdf:resource=""/> <dc:creator>Eleftheriou, Pantelis E.</dc:creator> <dcterms:rights rdf:resource=""/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


My Account